# SDR SWI2023F00015

- Difficulty date: January 30, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR LOWER SILL CRACKED AT FS 589.00 AT INB EDGE AT RIVET. ( MARKED )     (C-CHECK RO 3/11/2023)    REPAIRED DAMAGED SECTION OF CARGO DOOR LOWER SILL LANDING AT FS589.00 AT INBD EDGE REF. BOMBARDIER REO 601R-53-61-433 REV -C DATED 2012-11-23 STEPS 1-4.
